# SDR GTIA2019090734601

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 51,080 hours, 23,690 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"AFTER TAKEOFF HAD ECAM: VENT SKIN VALVE FAULT. UNABLE TO PRESSURIZE (THIS IS AN SDR ITEM) ACCOMPLISH TSM 21-26-00-810-804-A, FOUND (22HQ) OUTLET VALVE AT FAULT, R+R OUTLET VALVE PER AMM 21-26-53, OPS CK GOOD. REF. LG PG# 2457820-01 & -02 FOR FURTHER WORK CAL TOOL: NK828 DUE: 28,NOV,19".
